# SDR 97UAL900524

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C17503ICC
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTTOM OF LEFT ELEVATOR APPROXIMATELY 15 INCHES FORWARD OF TAB THERE IS A 5 INCH CRACK WITH SEVERAL LOOSE RIVETS HANGING OUT OF PANEL.  *S/D*  REPAIRED LEFT ELEVATOR PER SPECS.
